MathSciNet Relay Station
MathSciNet bibliographic data
MR1908914 42B15 (43A15 47G10)
Wong, M. W. $L^p$ boundedness of localization operators associated to left regular representations. Proc. Amer. Math. Soc. 130 (2002), no. 10, 2911–2919.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement